Volume No. :   9

Issue No. :  1

Year :  2017

ISSN Print :  0975-4393

ISSN Online :  2349-2988


Registration

Allready Registrered
Click to Login

Anisotropic Gravitational Collapse with Linear Equation of State



Address:   Ayan Chatterjee, Suresh Jaryal
Department of Physics & Astronomical Science, School of Physical & Material Sciences, Central University of Himachal Pradesh (CUHP), Dharamshala, Kangra (HP), India 176215
*Corresponding Author
DOI No: 10.5958/2349-2988.2017.00024.9

ABSTRACT:
The study of the Gravitational collapse of anisotropic fluid for type I matter field with spherical symmetric spacetime with linear equation of state is carried out. We show that if the collapse evolves from a regular initial data, there exist a large classes of solutions of Einstein equations, such that the end state of the collapse leads to either a black hole or a naked singularity. Our results reduce to those obtained earlier for a perfect fluid model. The nature of the null curve emanating from the center and hence the singularity, is shown to depend upon the values of anisotropic coefficient parameter together with the mass and the velocity profiles.
KEYWORDS:
Gravitational collapse.
Cite:
Ayan Chatterjee, Suresh Jaryal. Anisotropic Gravitational Collapse with Linear Equation of State. Research J. Science and Tech. 2017; 9(1):150-154.
[View HTML]      [View PDF]



Visitor's No. :   123821